# SDR CALA2022071301726

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N28912
- Make and model: Boeing 787-8
- Aircraft serial: 34828
- Aircraft time: 33,905 hours, 4,079 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Pump
- Part number: 5308002
- Part serial: 530800916
- Condition: Inoperative
- Location: System C
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

HYD PRESS SYS C CAUTION IF RESERVE STEERING ISOLATION VALVE IS IN THE NORMAL FLIGHT POSI TION, THEN THE MESSAGE APPEARS WHEN THE SYSTEM PRESSURE TRANSDUC ER AND BOTH ELECTRIC PUMP TRANSDUCERS DETECT PRESSURE LESS THAN 3,000 PSI FOR MORE THAN 5 SECONDS.IF THE RESERVE ISOLATION VALV CENTER QUANTITY 0.0 FAILURES. PUMP HOURS AND CYCLES RESET TO ZERO FOR BOTH PUMPS REPLACED. COMPLETED HYDRAULIC SYSTEM - CENTER - BLEEDING / REFERENCE: DMC-B787-A-29-11-00-20A-231A-A, NO FAULTS OR FAILURES NOTED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1071983  SN OFF 1921 TT # 1134983  SN OFF 0916 REPLACED C1 AND C2 CASE DRAIN AND PRESSURE FILTERS REF AMM REPLACED C1 AND C2 ELECTRIC MOTOR PUMPS REF AMM DMC-B787-A-29-11-44-05B AND AMM DMC-B787-A-29-11-51-02A. NO DMC-B787-A-29-11-04. SERVICED HYDRAULIC SYSTEM REF AMM DEBRIS WAS NOTED IN OLD FILTERS OR HOUSINGS DURING REPLACEMENT DMC-B787-A-12-12-01-00C-200A-A. COMPLETED ELECTRIC MOTOR PUMP OPERATIONAL CHECK REF AMM DMC-B787-A-29-11-00-01A-320A-A WITH NO ADD EMP:U001907 PUMP, HYDRAULIC  OFF 78-2910-9-0001 1921 ON 78-2910-9-0001 1404 PUMP, HYDRAULIC  OFF 78-2910-9-0001 0916 ON 78-2910-9-0001 1697 CENTER HYDRAULIC SYSTEM OPERATION NORMAL AFTER FILTERS AND PUMPS REPLACED
